# SDR TRAX200700600

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 22,833 hours, 19,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRTC 500-13, AT WS 178 OUTB'D FLAP ANGLE ON THE FLAP AFT SIDE ANGLE CRACKED.  [SUP 05-15-07]  AFTER FURTHER INVESTIGATION HOLE WAS FOUND TO BE DOUBLE HOLED THRERFORE WAS RWORKED TO INSTALL OVERSIZE FASTENER IAW SRM 51 42 20 , 51 42 06.
